# SDR P5CA9701700

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Missing Fastener
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FASTENER ON EXTERNAL SKIN OF THE NR 1 ENGINE CORE COWL.  REMOVED AND REPLACED PER SRM 51-30-02.
